# SDR AALA202107062711

- Difficulty date: June 15, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5347210220200
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPLICE COUPLING MEASURING L= 1.250 INCHES, W= 0.025 INCHES, D= 0.030 INCHES LOCATED AT FR66 AND -Y1292. REPLACED COUPLING PER SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG 53472816.
